MAUDE Adverse Event Report: MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE

MONTERIS MEDICAL FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Catalog Number FFS002-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, there were no noticeable defects there were detected during connection.However, during ablation, there was no heating and upon inspection, the laser had an opening on the side of the black cable.There were no patient complications reported in relation to this event.
 
Event or Problem Description
It was reported that during an ablation procedure, there was no heating and upon inspection, the laser had an opening on the side of the black cable.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
The device was inspected and the laser fiber break was midway between the connector and clampshell.The laser fiber insulation was melted and the laser fiber was completely separated; no other anomalies were observed.

Brand Name
FULLFIRE SELECT DIFFUSING TIP LASER PROBE
Common Device Name
FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8001517
Report Number3009970070-2018-00076
Device Sequence Number18939497
Product Code GEX
UDI-Device Identifier00816589020755
UDI-Public00816589020755
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2019
Device Catalogue NumberFFS002-01
Device Lot NumberC8929-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1